Alert archive / Arkansas / Wind Advisories in 2009
Wind Advisory 2, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Feb 8, 2009, 3:10 PM CST for 4 states. It took effect at Feb 9, 2009, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2009, 3:10 PM CST (21:10 UTC)
- In effect from
- Feb 9, 2009, 9:00 AM CST
- Expired
- Feb 9, 2009, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Memphis, TN
All 28 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Coahoma County, MS, DeSoto County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tunica County, MS, Yalobusha County, MS, Dyer County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 32 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMEG 082110 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 310 PM CST SUN FEB 8 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-008-010>012-020-021-TNZ001-002-019-048-049-088-091000- /O.NEW.KMEG.WI.Y.0002.090209T1500Z-090210T0000Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-YALOBUSHA- LAKE-OBION-DYER-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...DYERSBURG... COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS... MILLINGTON 310 PM CST SUN FEB 8 2009 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY. STRONG SOUTHERLY WINDS WILL DEVELOP MID MORNING ON MONDAY AND CONTINUE THROUGH MONDAY EVENING ACROSS AREAS ALONG AND WEST OF INTERSTATE 55. SUSTAINED WIND SPEEDS OF 25 MPH WITH GUSTS AS HIGH AS 40 MPH WILL BE POSSIBLE THROUGH 600 PM CST ON MONDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KNS
3 follow-up statements
000 WWUS74 KMEG 090954 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 354 AM CST MON FEB 9 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-008-010>012-020-021-TNZ001-002-019-048-049-088-091800- /O.CON.KMEG.WI.Y.0002.090209T1500Z-090210T0000Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-YALOBUSHA- LAKE-OBION-DYER-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...DYERSBURG... COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS... MILLINGTON 354 AM CST MON FEB 9 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. STRONG SOUTHERLY WINDS WILL DEVELOP AFTER 9 AM AND CONTINUE THROUGH THE AFTERNOON HOURS...MAINLY ACROSS AREAS ALONG AND WEST OF INTERSTATE 55. SUSTAINED WIND SPEEDS OF 25 MPH OR GREATER CAN BE EXPECTED WITH GUSTS 40 MPH OR GREATER. THE STRONGEST WINDS WILL OCCUR BETWEEN 2 PM AND 6 PM CST ACROSS NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL WHERE SUSTAINED WIND SPEEDS WILL APPROACH 30 MPH WITH GUSTS APPROACHING 50 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MBS
000 WWUS74 KMEG 091733 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 1133 AM CST MON FEB 9 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-008-010>012-020-021-TNZ001-002-019-048-049-088-100000- /O.CON.KMEG.WI.Y.0002.000000T0000Z-090210T0000Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-YALOBUSHA- LAKE-OBION-DYER-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...DYERSBURG... COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS... MILLINGTON 1133 AM CST MON FEB 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG SOUTHERLY WINDS WILL OCCUR MAINLY ACROSS AREAS ALONG AND WEST OF INTERSTATE 55 THIS AFTERNOON. SUSTAINED WIND SPEEDS OF 20 TO 30 MPH CAN BE EXPECTED WITH GUSTS OF 3O TO 40 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ PWB
000 WWUS74 KMEG 092355 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 555 PM CST MON FEB 9 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-008-010>012-020-021-TNZ001-002-019-048-049-088-100100- /O.EXP.KMEG.WI.Y.0002.000000T0000Z-090210T0000Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-YALOBUSHA- LAKE-OBION-DYER-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...DYERSBURG... COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS... MILLINGTON 555 PM CST MON FEB 9 2009 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... SOUTH WINDS HAVE DIMINISHED BELOW ADVISORY LIMITS. THUS...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6PM CST THIS EVENING. $$ KNS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Feb 8, 12:02 PM CST, 3 hours 8 minutes earlier.
Area forecast discussion, Feb 8, 12:02 PM CST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1202 PM CST SUN FEB 8 2009 .DISCUSSION... UPDATED FOR AVIATION. && .PREV DISCUSSION... /ISSUED 1106 AM CST SUN FEB 8 2009/ UPDATE... NO UPDATES WILL BE MADE TO THE CURRENT FORECAST. DISCUSSION... MOSTLY CLOUDY SKIES AND WARM TEMPERATURES CONTINUE ACROSS THE MIDSOUTH THIS MORNING. A WEAK SURFACE BOUNDARY REMAINS JUST NORTH OF THE FORECAST AREA AS HIGH PRESSURE TO OUR SOUTHEAST CONTROLS OUR WEATHER. HIGH TEMPERATURES WILL ONCE AGAIN NEAR THE 70 DEGREE MARK THIS AFTERNOON WITH STRONG SOUTHERLY FLOW CONTINUING. CURRENT FORECAST LOOKS TO BE IN GOOD SHAPE SO NO CHANGES WERE MADE AT THIS TIME. KNS PREV DISCUSSION... /ISSUED 607 AM CST SUN FEB 8 2009/ SEVERE THUNDERSTORMS APPEARING MORE LIKELY TUESDAY NIGHT INTO WEDNESDAY ACROSS THE MIDSOUTH... DISCUSSION... SEVERE POTENTIAL TUESDAY NIGHT INTO WEDNESDAY IS THE MAIN CONCERN. LATEST MODELS WERE IN GOOD AGREEMENT THROUGH NEXT THURSDAY...THEN DIVERGED SOME. DID NOT DEVIATE TOO MUCH FROM THEM. SLIGHTLY PREFERRED HE 00Z ECMWF MODEL RUN FOR LATE TUESDAY/WEDNESDAY SYSTEM WITH BETTER TIMING AND MOISTURE HANDLING. AT 5 AM CST ACROSS THE FORECAST AREA...MILD CONDITIONS WERE OCCURRING WITH TEMPERATURES RANGING FROM 43 AT COFFEEVILLE MS TO 61 AT DYERSBURG TN. SKIES VARIED FROM MOSTLY CLOUDY NORTH OF INTERSTATE 40 TO MOSTLY CLEAR SOUTH. A WEAK COLD FRONT WAS OVER SOUTHERN MISSOURI TO THE OHIO RIVER...MOVING SOUTH. TODAY WILL BE ANOTHER WARM AND DRY DAY ACROSS THE MIDSOUTH. WINDS WILL BE MUCH WEAKER...LESS THAN 10 MPH IN MOST LOCATIONS. WENT TOWARDS THE WARM SIDE OF MODEL GUIDANCE WITH HIGHS RANGING FROM THE LOWER 60S IN THE MO BOOTHEEL WHERE THE COLD FRONT WILL STALL TO THE LOWER 70S OVER NORTH MS WHERE MORE SUN WILL OCCUR. DISREGARDED SOME MODELS LIGHT RAINFALL OVER AREAS NORTH OF JONESBORO AR TO JACKSON TN LINE NEAR THE DISSIPATING FRONT AS MOISTURE APPEARS TO BE TOO SHALLOW TO PRODUCE MEASURABLE RAINFALL...0.01 INCH OR MORE. TONIGHT WILL BE WARM AND DRY UNDER MOSTLY CLOUDY SKIES WITH LOWS IN THE UPPER 40S AND LOWER 50S. FOG MAY BE POSSIBLE OVER NORTH MS IF SKIES CAN CLEAR...BUT LEFT MENTION OUT OF FORECAST FOR NOW. MONDAY WILL BE A WINDY AND WARM DAY. LATEST MODELS INDICATE 925 MB WINDS 40-50 KTS DURING THE AFTERNOON HOURS...WHICH MEANS EXPECT SUSTAINED SOUTH WINDS 15 TO 30 MPH WITH GUSTS OVER 40 MPH... PERHAPS NEAR 50 MPH ALONG THE MS RIVER BY LATE AFTERNOON. A WIND ADVISORY WILL LIKELY BE NEEDED. THE SOUTH WINDS ALONG WITH PARTLY SUNNY SKIES SHOULD BOOST TEMPERATURES IN THE LOWER TO MID 70S ACROSS MUCH OF THE AREA. RAIN CHANCES WILL INCREASE ALONG AND WEST OF THE MS RIVER BY LATE AFTERNOON AHEAD OF A MOISTURE CONVERGENCE BOUNDARY AND LOW PRESSURE DISTURBANCE. MONDAY NIGHT...RAIN CHANCES WILL INCREASE OVER MUCH OF THE AREA AS THE MOISTURE CONVERGENCE BOUNDARY AND LOW PRESSURE DISTURBANCE MOVE INTO THE AREA. NOT EXPECTING ANY STRONG/SEVERE STORMS WITH LIMITED INSTABILITY...MUCAPES 200 J/KG OR LESS...AND NOT EVEN SURE IF ANY LIGHTNING WILL OCCUR. APPEARS RAINFALL WILL BE LESS THAN 0.25 IN MOST LOCATIONS. LOWS WILL REMAIN MILD AND IN THE 50S. TUESDAY WILL BE A WARM...BREEZY...AND MOIST DAY WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE AREA. KEPT HIGH RAIN CHANCES OVER THE AREA...GENERALLY ABOVE 50 PERCENT. BY AFTERNOON...COULD NOT RULE OUT AN ISOLATED STRONG TO SEVERE STORM AS INSTABILITY INCREASES...PARTICULARLY NEAR AND WEST OF THE TN RIVER. HIGHS WILL BE IN THE LOWER 70S. TUESDAY NIGHT INTO WEDNESDAY...SEVERE WEATHER WILL PROBABLY OCCUR OVER PARTS OF THE AREA...MAINLY ALONG A FAST MOVING COLD FRONT/SQUALL LINE IN THE 4 AM TO 2 PM TIME RANGE. WITH ALL MODELS AGREEING THAT AN INTENSIFYING SURFACE LOW MOVING FROM NORTH OKLAHOMA TO NEAR CHICAGO ON WEDNESDAY...CONFIDENCE IS GROWING THAT WIDESPREAD DAMAGING WINDS OF 60 MPH OR GREATER WILL OCCUR ACROSS THE FORECAST AREA ALONG THE SQUALL LINE/COLD FRONT. AGREE WITH SPC 3/4 SLIGHT RISK OVER THE AREA WHICH MAY BE LATER UPGRADED. THE AMOUNT OF DEEP MOISTURE ALONG AND AHEAD OF THE COLD FRONT/SQUALL LINE AND THE POTENTIAL FOR TORNADOES REMAIN THE BIGGEST QUESTIONS. AFTER LOOKING AT THE LATEST 00Z MODELS...HAVE A SLIGHT PREFERENCE ON THE SLIGHTLY LOWER MOISTURE CONTENT OF THE ECMWF WITH SURFACE DEWPOINTS MAINLY IN THE UPPER 50S TO AROUND 60...ESPECIALLY AS CURRENT DEWPOINTS OVER THE GULF OF MEXICO ARE ONLY IN THE 50S TO LOWER 60S. THIS WOULD REDUCE THE AMOUNT OF INSTABILITY...SBCAPE LESS THAN 500 J/KG...THUS LIMIT THE POTENTIAL FOR DISCREET SUPERCELLS AND TORNADOES AHEAD OF THE MAIN LINE TUESDAY NIGHT INTO WEDNESDAY MORNING. AT THIS TIME...THE TORNADO POTENTIAL REMAINS VERY UNCERTAIN. WILL MONITOR CLOSELY. WEDNESDAY NIGHT THROUGH SATURDAY...A BRIEF DRY AND SLIGHTLY COOLER SPELL IS EXPECTED THURSDAY BEFORE CLOUDS...MOISTURE...AND RAIN CHANCES RETURN FRIDAY INTO SATURDAY. APPEARS TEMPERATURES WILL BE NEAR OR SLIGHTLY ABOVE NORMAL WITH PACIFIC AIR MOVING IN INSTEAD OF CANADIAN/ARCTIC AIR. DID NOT CHANGE MUCH DURING THIS TIME FRAME. MBS && .AVIATION... 18Z TAFS FEW AVIATION WEATHER CONCERNS AT 18Z. GOES VISIBLE IMAGERY SHOWS SCATTERED MIDLEVEL CLOUDS OVERSPREAD BY A VEIL OF CIRRUS. WINDS AT THE MIDSOUTH TERMINALS WERE LIGHT SOUTHWESTERLY... AROUND A SURFACE HIGH PRESSURE CENTERED OVER SOUTH AL. THIS HIGH PRESSURE WILL RETREAT TO THE COAST OVERNIGHT...WITH STRONGER WINDS LIKELY OVER THE MIDSOUTH FOLLOWING SUNRISE MONDAY. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 70 54 73 58 / 0 0 20 70 MKL 68 48 70 58 / 0 0 10 70 JBR 66 52 69 56 / 0 0 50 70 TUP 72 49 73 56 / 0 0 10 30 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Feb 8, 4:07 AM CST, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 407 AM CST SUN FEB 8 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-091215- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 407 AM CST SUN FEB 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WIND ADVISORY WILL LIKELY BE NEEDED ON MONDAY...ESPECIALLY WEST OF A UNION CITY TENNESSEE TO OXFORD MISSISSIPPI LINE...AS WINDY CONDITIONS WILL DEVELOP DURING THE LATE MORNING AND AFTERNOON HOURS. SUSTAINED SOUTH WINDS 20 TO 30 MPH WITH GUSTS OVER 40 MPH CAN BE EXPECTED. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE MIDSOUTH TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON AS A STRONG LOW PRESSURE SYSTEM AND COLD FRONT MOVE THROUGH THE AREA. THE MAIN HAZARD WILL BE DAMAGING WINDS OF 60 MPH OR GREATER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. MBS
Nearby
Wind Advisories in Arkansas, 2009Wind Advisories in Mississippi, 2009Wind Advisories in Tennessee, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.